de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Celestial mechanics of elastic bodies

Beig, R., & Schmidt, B. G. (2008). Celestial mechanics of elastic bodies. Mathematische Zeitschrift, 258(2), 381-394. doi:10.1007/s00209-007-0177-5.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-63AD-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-63AF-2
Genre: Journal Article

Files

show Files
hide Files
:
MathZ258-381.pdf (Publisher version), 257KB
 
File Permalink:
-
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Beig, Robert1, Author
Schmidt, Bernd G.2, Author
Affiliations:
1External Organizations, , , escidoc:persistent22              
2Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: We construct time independent configurations of two gravitating elastic bodies. These configurations either correspond to the two bodies moving in a circular orbit around their center of mass or strictly static configurations.

Details

show
hide
Language(s):
 Dates: 2008-02
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1007/s00209-007-0177-5
eDoc: 374028
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematische Zeitschrift
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 258 (2) Sequence Number: - Start / End Page: 381 - 394 Identifier: ISSN: 1432-1823